# SDR SWAA2024020837270

- Difficulty date: January 3, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Glowstrip
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (5EA) 2023-785843<[01] REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (5EA) IAW B737-700 AMM 33-51-15-400-802;[02] CERTIFIED WORK PERFORMED.
